# SDR SWAA2024103041514

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BTW STA 727D TO STA 727E AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2024-593141<[01] REPLACED SUPPORT ZEE SECTION;AND FASTENERS LOCATED ON BS 727B PLUS 10 INCH AND BS 767 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;DWG 146A7500 SHEET 85 REV A.SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE SECTION AND FASTENERS LOCATED ON BS727B PLUS 10 INCH AND BS767 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ZEE SECTION AND FASTENERS LOCATED ON BS727B PLUS 10 INCH AND BS767 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW
